Ask an expert
Question

13 Nov 2006

Sex drive
I have been on Diane 35 for the past 5 years for contraception and treatment of PCOS (which is currently under control) My problem is a total lack of sex drive the past few months. Could it be related to the use of Diane and is there anything I can do to get it back?
regards
Answer 330 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

If this problem has only been there for the past few months, it is unlikely to be due to the Diane as you have been on it for 5 years.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9438 votes
No
68% - 20008 votes
Vote